# SDR USAA2011090600013

- Difficulty date: September 2, 2011
- Submitted: September 7, 2011
- Operation: Air carrier
- Aircraft: N637AW
- Make and model: Airbus A320-231
- Aircraft serial: 99
- Aircraft time: 68,208 hours, 30,277 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420200
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S4 CHECK - SHEAR PLATE CRACKED BETWEEN FR69 TO FR70, Y1280.  REPLACED SHEAR PLATE BETWEEN FR69 TO FR70, Y1280 IAW A320 SRM 51-42-11.
